Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Erosive gerd, prescribed consume pantodac-40, raciper 40

My name Sandip Kumar Paul from kolkata. I am a patient of Erosive GERD for last 1 year (Severe reflux of gastric contents seen in the lumen. Eroded lower end) .Could you please suggest me what allopathy medicine should i take ? My doctor recommended to consume pantodac-40 or raciper 40 for last six months. Please recommend what type of medicine should i take? Thanking You S.K.Paul
Asked On : Fri, 27 Apr 2012
Answers:  1 Views:  320
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
HIV AIDS Specialist 's  Response
Dear Sandip
Your Doctor has given good medicines but you should take it atleast 02 times and you have to add one prokinetic like itopride (Ganaton/Itoz) 150 mg twice daily or Tab Clebopro two times a day. with liquid mucaingel 3tsf 06 hrly for 15-20 days with follow up endoscopy every 03 month to see change in mucosal lining at lower end of oesophagus or presence of any hernia with it.
Answered: Fri, 27 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor